# SDR 2008UALA05756

- Difficulty date: September 16, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 63,604 hours, 18,315 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 2790598101
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SPLIT DUCTS AT 30000 RT 10 PSI HIGHER THAN LEFT AT CRUISE THRUST SMALLER SPLIT AT IDLE THRUST.  NR 2 HIGH STAGE VALVE WEAK.  REPLACED NR 2 HIGH STAGE VALVE.  OPS CHECK ON GROUND RUN NORMAL.
